How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10643
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

Sorry for disturbing you; i began having suicidal thoughts

Customer Question

hello, sorry for disturbing you; i began having suicidal thoughts at 9 , depression at 13 (insomnia + tiredness most of the time , not matter how much i sleep ) , began to notice memory issues at 19 and now concentration issues at 24, began to take AD for 2 month and no changes ........what shall i do , i m now hopeless , can't focus or learn anything , can't enjoy anything , have my physical performances halved by 2 and more on some days , constantly tired no matter how much i sleep and the feeling of my brain getting "numb/compressed".My cognitive function keep getting worse and my life unbearable .Suicide is the only thing i can think of .
What shall i do? will i finally be able to enjoy and live my life one day ? will my cognitive function be back or no ?
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. May I ask, have you only tried one antidepressant or have you tried multiple antidepressants? Also have you ever been prescribed a psychostimulant medication?

Customer: replied 1 year ago.
prozac for 2 month , now switched to anxiolytic since 2 week with no change in my condition.
Expert:  Dr. Z replied 1 year ago.

Do you remember the name and dose of the anxiolytic? Also it sounds like you have primarily depressive symptoms, but are you also suffering from anxiety as well?

Customer: replied 1 year ago.
just began to suffer from stress due to my condition , but no real anxiety issues .
Expert:  Dr. Z replied 1 year ago.

Do you remember the name and dose of the anxiolytic you are taking?

Customer: replied 1 year ago.
seroplex 10 mg
Customer: replied 1 year ago.
with alprazolam 0.25 mg
Expert:  Dr. Z replied 1 year ago.

So the Seroplex takes around 3-4 weeks to start noticing the benefits and usually it will have to be increased to 20mg, so you should give that medication more time to help lessen your symptoms. Another thing is that you are also suffering from significant physical and cognitive effects of Depression such as lethargy, difficulty focusing, and concentrating, so I would highly recommend that you talk to your doctor about adding either Bupropion or a stimulant medication like Modafinil or Adderall. The Bupropion increases Dopamine (different than the antidepressants you have taken so far as they increase Serotonin) and that Dopamine increase will help to cause euphoria, increase energy, and drive. The psychostimulants increase Dopamine even more and also are considered secondary antidepressants because of their euphoric action. Usually this combination will help you significantly.

Expert:  Dr. Z replied 1 year ago.

I hope this answers your question and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.

*Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.

Related Mental Health Questions